# SDR SWAA970993

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 65737691
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: E, Y, C
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED NR 1 ENGINE FAILURE WITH ASSOCIATIED VIBRATION AND OIL SMELL IN CABIN.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND DISCOVERED DAMAGE FROM BIRD STRIKE.  REPLACED ENGINE ASSEMBLY PER BOEING M/M.
